# SDR AALA202412192394

- Difficulty date: November 21, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 35,052 hours, 15,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL INNER CHORD (CREASE ANGLE) LOCATED AT STA 974.5, RBL 50. REPAIRED PER SRM 51-10-01, 51-40-02 AND EA360082.
